# SDR GTIA2018071202740

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 21,607 hours, 9,909 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODD SMELL FROM ENTIRE CABIN (APU SYSTEM). R&R APU AS REQ IAW AMM 49-11-11, OPS & LEAAK CHECK GOOD. PACK BURN OUT STILL REQ.
